Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone, I was diagnosed with type 2 recently and was placed on metformin, simvastatin and fenofibrate. So, I just saying hello to this crazy world of diabetes medications. Not only do I have high sugar levels but I have high cholesterol and triglycerides. Oh my goodness!. I had no idea you could get pancreatitis from too many triglycerides. I'm having so many side effects from these 3 drugs I don't know where to begin. Of course the well metformin side effects got me right away (stomach upset, nausea and diarrhea). I've got pains in my legs and I'm so tired. I don't think I can continue on these drugs. Does anyone have any comments of these three drugs. It just seems like a lot of unnecessary meds to be taking. Need some help!

 

Loading...

Hi, Oh wow, I was on the same therapy and boy did I have problems. Since these side effects are quite common why do they insist on having people take these medications. I had the same problems with metformin so my doctor put me on glucophage SR (slow release) because he said it had fewer side effects. For me, it didn't. I stopped taking it. Simvastatin gave me fits as well. I too had bad leg pain and a complete lack of energy. I simply could not get myself up and about I was so tired. It took me a white to short out all the side effects and figure out what drug was doing what. Why don't they try one drug at a time and then gradually put them together. I guess I lucked out with fenofibrate because as best as I can tell I didn't have any problems with it. I had to go to a higher dose of fenofibrate for it to be effective for me but that was okay since no apparent side effects.

 

As far as simvastatin, there are alternatives that make work better for you. Just ask your doctor about those. I've heard that the metformin XR version is better so you might try that one and see if you get rid of those side effects. Metformin really helps to keep blood sugar levels in check and it is so easy to take. I wish you the best of luck and hope all works out well for you.

Reply

Loading...